# SDR SWAA2025110729234

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 9,473 hours, 4,728 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FL LOWER AFT EDGE HAS EDGE DELAMINATION.  REPAIRED PER [AMM 51-21-99-300-802.
